# SDR CALA2023022700557

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 44,260 hours, 26,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Nut Plate
- Part number: D5348006229600
- Condition: Corroded
- Location: Fr68 Lh Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR68 LH FWD FACE AT NUT PLATE HOLE HAS CORROSION PER HAECO LCQ N R 9298794/20794 GENERATED BY V061680 SPEC: A3NB-53-3-6222. = .030", REM''ING MTL = .068", MAX ALLOWABLE REM''ING MTL = .050", HFEC AND ROTO INSPECTED AREA AND NUT PLATE HOLE IAW 51-10-08 REPAIR FITTING R53420403206 IAW SRM 53-41-12-300-002 FIG 001, FROM AIRCRAFT FIRST FLT 24000FC, SUBSEQUENT INSP AT INTERVALS = .030", REM''ING MTL = .068", MAX ALLOWABLE REM''ING MTL = .050", HFEC AND ROTO INSPECTED AREA AND NUT PLATE HOLE IAW 51-10-08 REPAIR FITTING R53420403206 IAW SRM 53-41-12-300-002 FIG 001, FROM AIRCRAFT FIRST FLT 24000FC, SUBSEQUENT INSP AT INTERVALS FOUND TO BE OUT OF LIMITS IAW SRM 53-41-12-283-001 FIG 002, & 51-10-01 WITH NO NOTEABLE DEFECTS, REPAIRED AND INSTALLED APPLIED PROTECTIVE COATING IAW SRM 51-21-11, INSP THRESHOLD OF 24000FC, INSP METHOD IS A DVI IAW SRI 53-41-12-205-003 TBL 01 FOUND TO BE OUT OF LIMITS IAW SRM 53-41-12-283-001 FIG 002, & 51-10-01 WITH NO NOTEABLE DEFECTS, REPAIRED AND INSTALLED APPLIED PROTECTIVE COATING IAW SRM 51-21-11, INSP THRESHOLD OF 24000FC, INSP METHOD IS A DVI IAW SRI 53-41-12-205-003 TBL 01 REM''D CORROISION ON FR68 LH FWD FACE AT THE NUT PLATE HOLE REM''D CORROISION ON FR68 LH FWD FACE AT THE NUT PLATE HOLE JUST ABOVE STR 23 IAW SRM 51-74-00, ORIG MTL =.098", REM''D MTL JUST ABOVE STR 23 IAW SRM 51-74-00, ORIG MTL =.098", REM''D MTL OK TO DIP PER SRI 53-41-12-205-003 DUE TO AIRCRAFT EXCEEDING THE TOMC-APPROVAL FROM SC1ELBYC COMMENT 24,000F/C FROM FIRST FLIG
